Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completely bounded maps between the preduals of von Neumann algebras


Author: Hiroyuki Osaka
Journal: Proc. Amer. Math. Soc. 111 (1991), 961-965
MSC: Primary 46L10
MathSciNet review: 1052872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ and $ N$ be von Neumann algebras. Then $ B[{M_ * },{N_ * }] = CB[{M_ * },{N_ * }]$ if and only if either $ M$ is strictly finite of type I or $ N$ is finite-dimensional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1052872-2
PII: S 0002-9939(1991)1052872-2
Keywords: Von Neumann algebras, completely bounded maps, completely positive maps, strictly finite of type I
Article copyright: © Copyright 1991 American Mathematical Society